# SDR AALA201809289009

- Difficulty date: September 27, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N919US
- Make and model: Airbus A321-231
- Aircraft serial: 6479
- Aircraft time: 12,889 hours, 4,997 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L4 DOOR INDICATES LOW PRESSURE.  SERVICED THE DOOR ASSIST BOTLE IAW AMM 52-10-00-614-001A, NO LEAKS NOTED.
